# SDR SIMA2011311002

- Difficulty date: November 6, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 32,345 hours, 27,186 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 8271013
- Part serial: 00019
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOR FLIGHT 2869 THE CREW REPORTED THAT ON TAKEOFF FROM DFW 18L, ON GEAR RETRACTION THE EICAS INDICATION WENT FROM 3 GREEN TO 3 DN AMBER, THEN TURN RED, EICAS WARNING LANDING GEAR LEVER DISAGREE INDICATION.  CYCLE THE GEAR LEVER AS AOM 1 PROCEDURE, GOT 3 GREEN AND MESSAGE DISSAPEAR.  IT WAS NOT A OVERWEIGHT LANDING 250 FPM.  THE AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED LANDING GEAR CONTROL LEVER IAW EMB 145 AMM 32-32-02.  PERFORMED OPERATIONAL CHECK AND THE OPERATIONAL CHECK WAS GOOD NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
